Specialization to the tangent cone and Whitney equisingularity
Bulletin de la Société Mathématique de France, Volume 141 (2013) no. 2, p. 299-342

Let (X,0) be a reduced, equidimensional germ of an analytic singularity with reduced tangent cone (C X,0 ,0). We prove that the absence of exceptional cones is a necessary and sufficient condition for the smooth part 𝔛 0 of the specialization to the tangent cone ϕ:𝔛 to satisfy Whitney’s conditions along the parameter axis Y. This result is a first step in generalizing to higher dimensions Lê and Teissier’s result for hypersurfaces of 3 which establishes the Whitney equisingularity of X and its tangent cone under these conditions.

Soit (X,0) un germe de singularité analytique complexe, réduit et équidimensionel tel que son cône tangent (C X,0 ,0) est réduit. On montre que l’absence des cônes exceptionnels est une condition nécessaire et suffisante pour que la partie lisse 𝔛 0 de la spécialisation sur le cône tangent ϕ:𝔛 satisfasse les conditions de Whitney le long l’axe des paramètres Y. Ce résultat est un premier pas vers la généralisation aux dimensions supérieures du résultat de Lê et Teissier pour les hypersurfaces de 3 qui établit la équisingularité à la Whitney de X et son cône tangent sous ces conditions.

DOI : https://doi.org/10.24033/bsmf.2649
Classification:  14J17,  32S15
Keywords: equisingularity, Whitney conditions, specialization to the tangent cone
@article{BSMF_2013__141_2_299_0,
     author = {Giles Flores, Arturo},
     title = {Specialization to the tangent cone and Whitney equisingularity},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {141},
     number = {2},
     year = {2013},
     pages = {299-342},
     doi = {10.24033/bsmf.2649},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2013__141_2_299_0}
}
Giles Flores, Arturo. Specialization to the tangent cone and Whitney equisingularity. Bulletin de la Société Mathématique de France, Volume 141 (2013) no. 2, pp. 299-342. doi : 10.24033/bsmf.2649. http://www.numdam.org/item/BSMF_2013__141_2_299_0/

[1] T. Gaffney - « Integral closure of modules and Whitney equisingularity », Invent. Math. 107 (1992), p. 301-322. | MR 1144426

[2] -, « Aureoles and integral closure of modules », in Stratifications, singularities and differential equations, II (Marseille, 1990; Honolulu, HI, 1990), Travaux en Cours, vol. 55, Hermann, 1997, p. 55-62. | MR 1473241

[3] T. Gaffney & S. L. Kleiman - « Specialization of integral dependence for modules », Invent. Math. 137 (1999), p. 541-574. | MR 1709870

[4] M. Gerstenhaber - « On the deformation of rings and algebras. II », Ann. of Math. 84 (1966), p. 1-19. | MR 207793

[5] G.-M. Greuel, C. Lossen & E. Shustin - Introduction to singularities and deformations, Springer Monographs in Math., Springer, 2007. | MR 2290112

[6] G.-M. Greuel & G. Pfister - A singular introduction to commutative algebra, Springer, 2007. | MR 2363237

[7] T. De Jong & G. Pfister - Local analytic geometry, Advanced Lectures in Mathematics, Friedr. Vieweg & Sohn, 2000. | MR 1760953

[8] L. Kaup & B. Kaup - Holomorphic functions of several variables, de Gruyter Studies in Mathematics, vol. 3, Walter de Gruyter & Co., 1983. | MR 716497

[9] M. Lejeune-Jalabert & B. Teissier - « Clôture intégrale des idéaux et équisingularité », Ann. Fac. Sci. Toulouse Math. 17 (2008), p. 781-859. | Numdam | MR 2499856

[10] V. Navarro Aznar - « Conditions de Whitney et sections planes », Invent. Math. 61 (1980), p. 199-225. | MR 592691

[11] A. Nobile - « Some properties of the Nash blowing-up », Pacific J. Math. 60 (1975), p. 297-305. | MR 409462

[12] C. Sabbah - « Quelques remarques sur la géométrie des espaces conormaux », Astérisque 130 (1985), p. 161-192. | MR 804052

[13] B. Teissier - « Cycles évanescents, sections planes et conditions de Whitney », Astérisque 7-8 (1973), p. 285-362. | MR 374482

[14] L. D. ung Tráng - « Limites d'espaces tangents sur les surfaces », Nova Acta Leopoldina (N.F.) 52 (1981), p. 119-137. | MR 642701

[15] L. D. ung Tráng & B. Teissier - « Sur la géométrie des surfaces complexes. I. Tangentes exceptionnelles », Amer. J. Math. 101 (1979), p. 420-452. | MR 528000

[16] L. D. Tráng & B. Teissier - « Limites d'espaces tangents en géométrie analytique », Comment. Math. Helv. 63 (1988), p. 540-578. | MR 966949

[17] H. Whitney - « Tangents to an analytic variety », Ann. of Math. 81 (1965), p. 496-549. | MR 192520